# SDR TC8A99020

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Out Of Position
- Location: Fuel Syst
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI, NOTIFIED BY TOWER FUEL DISCHARGED FROM LEFT WING.  RETURN TO RAMP.  REPOSITIONED VALVE DEFUEL TO PROPER POSITION, OPERATED FUEL PUMPS WITH X FEED VALVE OPEN 1 HOUR.  NO FUEL TRANSFERRED TO LEFT WING, NO FUEL FROM VENT PER B727 M/M 28-09-100.
